# SDR UPS99230173

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Nlg Ww
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEEL WELL FIRE INDICATION 20 MILES FROM SDF.  GEAR EXTENDED AND LIGHT WENT OUT IMMEDIATELY.  NORMAL LANDING, TIRES OK.  INSPECTED L AND R W/W FIRE LOOP, NO DEFECTS NOTED, TESTED W/W FIRE DETECTION SYSTEM PER MM 26-12-00 PAGE 501 SYSTEM CHECKS NORMAL.  INSPECTED NOSE W/W FIRE LOOP AND REMOVED RUBBER CONTAMINANT FROM FWD LOOP CHECKS NORMAL.
